# SDR SIMA2018041800002

- Difficulty date: April 10, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE RT SKIN, 2 INCHES FWD OF FRAME 23 AND 1.5 INCHES BELOW STRINGER 19R.  REPAIRED IAW 53-21-01.
